Emergence of symptoms of Tourette's syndrome during fluvoxamine treatment of obsessive-compulsive disorder.

@article{Fennig1994EmergenceOS,
  title={Emergence of symptoms of Tourette's syndrome during fluvoxamine treatment of obsessive-compulsive disorder.},
  author={Shumel Fennig and Silvana Fennig and Michele Pato and Aaron L Weitzman},
  journal={The British journal of psychiatry : the journal of mental science},
  year={1994},
  volume={164 6},
  pages={
          839-41
        }
}
A 14-year-old boy with obsessive-compulsive disorder (OCD) developed, under fluvoxamine treatment, acute symptoms of Tourette's syndrome (TS) with aggravation of the OCD. The TS symptoms did not respond to dopamine blockers and disappeared only after withdrawal of fluvoxamine. Readministration of fluvoxamine caused a re-emergence of the same symptoms. 

From This Paper

Topics from this paper.

Similar Papers

Loading similar papers…